# SDR DHL2003745012

- Difficulty date: June 6, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING GEAR LEVER TO OFF, AFTER GEAR RETRACTION, RIGHT MAIN GEAR DOOR LIGHT ILLUMINATED.  ACCOMPLISHED ABNORMAL PROCEDURES.  INSPECTED RIGHT GEAR DOOR SWITCH AND WIRING.  ADJUSTED DOOR SWITCH AND TESTED PER B727 M/M 32-62-11.  NO DEFECTS NOTED.
